# SDR AUS20030704

- Difficulty date: July 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701022
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WINDSHIELD SHATTERED.
